Easolief Duo Double Action Pain Relief 24pack
Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Easolief Duo 500 mg/150 mg film-coated tablets contain paracetamol and ibuprofen.
Paracetamol works to stop the pain messages from getting through to the brain.
Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It
relieves pain and reduces inflammation (swelling, redness or soreness).
Ask your doctor or pharmacist if you have any questions about this medicine.
You must talk to a doctor if you do not feel better or if you feel worse after 3 days. Easolief Duo 500 mg/150 mg film-coated tablets are contraindicated in children under 18 years. How to take Easolief Duo 500 mg/150 mg film-coated tablets:
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.
Check with your doctor or pharmacist if you are not sure. Do not take for more than 3 days.
The recommended dose is:
Adults: The usual dosage is one (500 mg paracetamol and 150 mg ibuprofen) to two (1000 mg paracetamol
and 300 mg ibuprofen) tablets taken every six hours, as required up to a maximum of six in 24 hours.
Use the lowest effective dose for the shortest time necessary to relieve symptoms. You should consult a doctor
if the symptoms persist or worsen or if the product is required for more than 3 days.
Page 4 of 6
Do not take more than 6 tablets in a 24 hours period.
If your doctor prescribes a different dose, follow directions given by your doctor.
Take Easolief Duo 500 mg/150mg film-coated tablets with a full glass of water. The score line is only to
facilitate breaking for ease of swallowing and not to divide into equal doses.